U.S. doctors online nowAsk doctors free
India
A 19-year-old female asked:

chronic nausea n morning sickness be due to low serotonin levels?

1 doctor answer1 doctor weighed in
Dr. Anthony Vita
Specializes in Psychiatry
No proof: There is no proof that low serotonin levels cause nausea and morning sickness. Although the information says you are not pregnant, it sounds like that may be a possibility. Serotonin levels are not easy to measure and current tests are not reliable, except those available in research settings. Please see your MD for work-up of your symptoms. Wish you the best.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 42-year-old member asked:

Is it normal for my morning sickness to persist in the 2nd trimester?

2 doctor answers3 doctors weighed in
Dr. Pam Yoder
Specializes in Maternal-Fetal Medicine
No: Women's symptoms vary. It might not be abnormal for some, but it is not typical for most women to have morning sickness beyond 13-16 weeks. So women having persistent or severe nausea or vomiting should inform their OB providers. A blood test for electrolytes (eg, sodium, potassium) and other studies might be ordered, referral to a nutritionist might be advised and treatments might be suggested.
A 31-year-old member asked:

Could prenatal vitamins be causing nausea?

2 doctor answers4 doctors weighed in
Dr. Neeoo Chin
Fertility Medicine 40 years experience
Yes: Yes, some components in prenatal vitamins can cause nausea, especially the iron supplement.
A 38-year-old member asked:

Does morning sickness mean that I am having a healthy pregnancy?

2 doctor answers3 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
No: Not necessarily. Some women who have healthy babies are lucky enough to to have any morning sickness.
A 24-year-old member asked:

Can prenatal vitamins cause nausea?

3 doctor answers8 doctors weighed in
Dr. Mila McManus
Family Medicine 21 years experience
Yes: Absolutely they can cause nausea. Be sure to take them on a full stomach, as this can help. If the nausea persists, try a different prenatal vitamin. There are many to choose from.
A 38-year-old member asked:

How can I deal with the dizziness and nausea that occurs after hemodialysis?

2 doctor answers3 doctors weighed in
Dr. Kevin Griffiths
Specializes in Nephrology and Dialysis
Less fluid removal: When you develop dizziness and nausea after a dialysis treatment, that usually indicates that too much fluid was removed during the treatment. You may want to speak to your doctor about increasing your target weight so less fluid is removed during the treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 16, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.